Advil Pediatric Drops
Advil Pediatric Drops relieve fevers for up to 8 hours and works fast, so your baby can rest peacefully. They come with a SURE-DOSE™ oral syringe for precise and easy dosing. For ages 3 months to 3 years.
TEMPORARILY REDUCES FEVER AND RELIEVES MINOR ACHES AND PAIN DUE TO:
- sore throat
PURPOSE: Fever reducer / Pain reliever
FLAVOURS: Fruit, Grape and Grape Dye Free
Shake well. Use only with SURE-DOSE™ Oral Syringe. Doses may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor.
Keep out of reach of children. Consult a doctor if the pain or fever persists for more than 3 days. Do not use if child has kidney or liver disease or is dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not exceed the recommended dose unless advised by a doctor.
Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates or anti-inflammatory drugs or any of the listed ingredients. Before use consult a doctor or pharmacist if your child has peptic ulcers, high blood pressure, heart failure, is under a doctor’s care for any serious condition, or is taking any other drug. Stop use and call your doctor if:
- Your child does not get any relief within 24 hours.
- The pain or fever persists for more than three days.
- Redness or swelling is present in the painful area.
- Sore throat is severe, lasts for more than two days or occurs with fever or headache.
- Your child has had side effects (such as abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing in the ears, dizziness or any change in vision, fluid retention, itching or skin rashes) from using fever reducers or pain relievers.
In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
Active Ingredient(s): Ibuprofen 200 mg per 5 mL
Citric acid, disodium EDTA, FD&C red No. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.
Citric acid, disodium EDTA, FD&C blue No. 1, FD&C red No. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.
Grape Dye Free
Citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.